# SDR IXXA10SMN043S

- Difficulty date: March 10, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 92,081 hours, 38,426 cycles
- Engine: Ge CFM562C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Zone 100
- Part time: 92,081 hours, 38,426 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND FLIGHT COMPARTMENT HORIZONTAL PRESS PANEL (SUB FLOOR) FINGER DOUBLER CORRODED AT STA 58.000 LT BOTTOM LINE 19. REMOVED CORRODED DOUBLER. REMOVED DAMAGED AREA. FABRICATED DOUBLERS, SEGMENT PANEL, SPLICE. CLEANED, TREATED PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW DWG SR08530026 IPI NR 2010277, SRM 51-1-21, SRM 51-1-8B, SRM 53-3-1, FIGURE 7 SHEET 1,2, ITEM "A"; DPS 4.710 REV. "L", 51-1-20D, 51-1-11, 51-3-0, AND 51-3-1.
